# SDR SWIA202264090

- Difficulty date: January 29, 2022
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N921EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7819
- Aircraft time: 35,207 hours, 35,836 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: None
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

GEAR DISAGREE WARNING WITH GEAR HANDLE UP AFTER TAKEOFF, NOSE WHEEL DID NOT RETRACT. NOSE DOOR OPEN WARNING.   (FLIGHT 4278 - FILED CLOSED)   INSPECTED NLG WITH NO DAMAGE NOTED.  BRACKETS HOLDING SENSORS ARE NOT BENT AND ALL SENSORS ARE SECURE.  FOUND FAULT IN PSEU TO BE S23 FAR.  JACKED AIRCRAFT AND CONFIRMED S23 FAR AND GAP OUT OF RANGE AT .075".  VERIFIED NOSE STRUT IS AT PROPER LEVEL ON GROUND AND FULLY EXTENDED WHEN JACKED.  ADJUSTED NLG CENTERED/EXTENDED PROX SENSOR TO PROPER RANGE (.045"-.055") REF AMM 32-61-05.  S23 NOW READS NEAR WHEN JACKED AND FAR WHEN ON GROUND.  LANDING GEAR EXTENSION AND RETRACTION OPS CHECK GOOD.
